# SDR AALA20060599

- Difficulty date: August 22, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT T1107/22AUG  CREW REPORTED NOSE GEAR VIBRATION AFTER GEAR RETRACTION THAT INCREASED AS THEY ACCELERATED. LANDED TPA WITHOUT INCIDENT.  REPLACED LT AND RT GEAR DOOR CYLINDERS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
